EMS Surveys in Mathematical Sciences

Full-Text PDF (471 KB) | Metadata | Table of Contents | EMSS summary
Volume 1, Issue 2, 2014, pp. 249–282
DOI: 10.4171/EMSS/6

The Green-Tao theorem: an exposition

David Conlon[1], Jacob Fox[2] and Yufei Zhao

(1) Mathematical Institute, University of Oxford, OX2 6GG, Oxford, UK
(2) Department of Mathematics, Stanford University, 450 Serra Mall, Building 380, CA 94305-2125, Stanford, USA

The celebrated Green-Tao theorem states that the prime numbers contain arbitrarily long arithmetic progressions. We give an exposition of the proof, incorporating several simplifications that have been discovered since the original paper.

Keywords: Green-Tao theorem, primes in arithmetic progression

Conlon David, Fox Jacob, Zhao Yufei: The Green-Tao theorem: an exposition. EMS Surv. Math. Sci. 1 (2014), 249-282. doi: 10.4171/EMSS/6